# SDR AU990545

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Tmeca MAKILA1A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Circuit Board
- Part number: 365AQ
- Condition: Faulty
- Location: Fuel Control
- Component: Tmeca, ECU
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE ELECTRONIC CONTROL UNIT (ECU) CHANNEL SELECTOR PRINTED CIRCUIT BOARD FAULTY.
